# SDR UALA2012110906459

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,051 hours, 5,801 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23408721
- Part serial: 1043
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE PRECOOLER BLOWN.  IT DAMAGED MULTIPLE HEAT BLANKETS ON SAME ENGINE REVERSER.  NR 1 ENGINE PRECOOLER LEAKING.  REMOVED NR 1 ENGINE PRECOOLER PER MM.  NEW PRECOOLER IN AREA.  REPLACED PRECOOLER ASSY.
